# SDR FDEA201509262962

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 566 hours, 11,166 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG START, ODOR OF BURNT OIL FILLED THE COCKPIT.  STRONG ODOR LASTED APPROX 90 SECONDS.  ON DESCENT FOR LANDING, WHEN POWER REDUCED ODOR OF DIRTY SOCK OR MOLDY CHEESE BECAME STRONG IN COCKPIT.  IAW MOCC COMPLIED WITH MTSI 21-50 1351.  INSPECTED APU BLEED DUCT FOR EVIDENCE OF OIL CONTAMINATION, NO EVIDENCE FOUND.  IAW AMM 36-16-02 PERFORMED MD 11 ODOR AIR CONDITIONING PACK & DISTRIBUTION DUCT CLEANING TASK IAW AMM 21-53-00.  R & R COALESCE BAGS AS PART OF THE ABOVE PROCEDURE IAW AMM 21-54-05.  OPERATIONS CHECKED NORMAL DURING ENG RUNS.
